# SDR SWAA2022021701030

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ACF LOWER SKIN DAMAGED AT FWD GALLEY CUT-OUT. (MARKED) / AFT FLOOR PANEL 241ACF LOWER SKIN AT FWD GALLEY CUT OUT (MARKED) WAS REPAIRED IAW SRM 53-00-50-2R-4.
